# SDR SWIA200920963

- Difficulty date: February 1, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 16,084 hours, 14,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6265 - RIGHT SIDE LOWER EMERGENCY SIGN AND RIGHT SIDE FLOOR ILLUMINATION STRIPS INOP.  CLEANED CONNECTION ON EMERGENCY BATTERY PACK NR 4.
